# SDR AALA202207251738

- Difficulty date: July 13, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 82,369 hours, 10,577 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stiffener
- Condition: Damaged
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: UPON REMOVAL OF DRAIN MAST WEDGE FROM RIGHT PYLON FOUND AFT CENTER CROSS SUPPORT WITH ELONGATED HOLES. REMOVED AND REPLACED AFT CENTER CROSS SUPPORT (STIFFENER) PART NUMBER 31 3W370744 PER B777-200 SRM 51-40-02-0G.
